Ask an expert
Question

25 Mar 2007

ANTIDEPRESSANT/WEIGHTLOSS
I have been given NUZAC and TOPAMX as weight loss medication,
one of each twice a day, this makes me unable to function at work
and a general feeing of being "spaced out" should I continue and hope the effct will get better??? are these addictive??
Answer 182 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Leslyn
Nuzac is Prozac - an antidepressant which does not have the side-effect of weight gain but won't necessarily cause weight loss.
topamax is a migraine medication also used for epilepsy and is probably the reason for the "spaced out " feeling. If you are not using this for depression, migraine or epilepsy, I seriously doubt if this is a good combination to use just for "weight loss"!!
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.